I recently have been experiencing at night itching all over my body, arm. face, legs back stomach. I fine in the day time the itching mostly goes away. I have also been experiencing a discomfort on my buttocks which effects my rectum. I recently took a new job and I seat 80% of the day. I notice this feeling starting about that time which is 3 weeks. I feel like it may have something also do with the chair's material. Don't know if this sounds funny are not but I am just trying to find the cause. The last thing I recently also have been experiencing burning sensation all over my body, internal. It started in my feet then I notice it all over. I was taking antibotics and a congestion pill but I have since stop to see if this may have caused this feeling.
Sorry to dump all this on you but any advice is much appreciated.
Itching without a visible rash is often related to stress. In your case this could be associated with your new job. Allergy--such as to a chair fiber--would cause a scaly rash and would not cause itching in other parts of your body, so I very much doubt anything environmental. I recommend that you go to the drugstore and pick up some anti-itch lotion containing pramoxine (no Rx needed), apply it liberally and often, and see what happens over the next three weeks. If the itch hasn't subsided by then, you should ask a doctor to evaluate you.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.